# SDR CA100528006

- Difficulty date: May 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 13,659 hours
- Engine: Garrtt TPE33110U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6122 · Propeller Governor
- Part: Line
- Part number: 31080811
- Condition: Cracked
- Location: Lt Engine
- Component: Prop Governor
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

UPON LANDING THE LT OIL PRESSURE LIGHT FLICKERED AND THEN ILLUMINATED.  LT ENGINE WAS SHUTDOWN AND MX WAS CONTACTED. THEY FOUND THE LT PROP GOVERNOR LINE WAS LEAKING.  LINE WAS REPLACED.  OIL WAS REPLENISHED AND GROUND RUNS CARRIED OUT IAW ENGINE MFR AND ACFT RETURNED TO SERVICE.
